# SDR N6WA2025031402

- Difficulty date: March 13, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N544GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10257
- Aircraft time: 43,963 hours, 31,945 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 26R AT FS333.00 TO FS349.00 HAS CORROSION. REMOVED AND REPLACED STRINGER 26R AT FS333.00 TO 349.00 IAW CRJ SRM 51-42-06
